Korean J. Math. Vol. 22 No. 4 (2014) pp.683-691
DOI: https://doi.org/10.11568/kjm.2014.22.4.683

Redefined fuzzy congruences on semigroups

Main Article Content

Inheung Chon


We redefine a fuzzy congruence, discuss some properties of the fuzzy congruences, find the fuzzy congruence generated by a fuzzy relation on a semigroup, and give some lattice theoretic properties of the fuzzy congruence on semigroups.

Article Details

Supporting Agencies

Seoul Women's University


[1] I. Chon, Generalized fuzzy congruences on semigroups, Korean J. Math. 18 (2010), 343–356. Google Scholar

[2] J. A. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145–174. Google Scholar

[3] K. C. Gupta and R. K. Gupta, Fuzzy equivalence relation redefined, Fuzzy Sets and Systems 79 (1996), 227–233. Google Scholar

[4] V. Murali, Fuzzy equivalence relation, Fuzzy Sets and Systems 30 (1989), 155– 163. Google Scholar

[5] C. Nemitz, Fuzzy relations and fuzzy function, Fuzzy Sets and Systems 19 (1986), 177–191. Google Scholar

[6] M. Samhan, Fuzzy congruences on semigroups, Inform. Sci. 74 (1993), 165–175. Google Scholar

[7] E. Sanchez, Resolution of composite fuzzy relation equation, Inform. and Control 30 (1976), 38–48. Google Scholar

[8] L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. Google Scholar